# SDR FDEA201504011128

- Difficulty date: April 1, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Damaged
- Location: Bs 660-668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SURFACE OF LOWER SKIN HAS SCRATCHES FROM BS 660 - 668 IN AREA OF STRINGER 26LT.  SKIN BLEND REPAIR WAS ACCOMPLISHED IAW EA 757-5331-16-F4907.   MAJOR REPAIR.
